# SDR SWAA2023120518782

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221BF UPPER PLY IS DALAMINATED<[01] PANEL 221BF UPPER PLY DELAMINATION WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.  VERIFIED MEASUREMENTS.
